# SDR 2003UALA00404

- Difficulty date: April 30, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Aircraft time: 29,879 hours, 18,807 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED ENROUTE BECAUSE THE CABIN PRESSURE BECAME UNCONTROLLABLE.  CABIN PRESSURE CONTROLER (CPC) FAILED DUE TO INTERNAL FAULT.  REPLACED THE CABIN PRESSURE CONTROLER, THAN PRESSURIZED AIRCRAFT USING APU IN AUTO, STANDBY AND MANUAL TO ENSURE CORRECT OPERATION. NO DEFECT NOTED.
